| Model Number |
08P4320 |
| Medical Device Problem Code |
High Test Results (2457)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/16/2022
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Correction/removal reporting number: 3016438761-06/16/22-001-c.Initial reporter name and address: phone number: (b)(6).During the investigation to this issue, internal data analysis found the current set value for low linearity range for the total hemoglobin is too low when analyzing whole blood or hemolysate samples with poor sample integrity, due to micro-clots and particulate matter, associated with low total hemoglobin values.It was identified that a revision to the total hemoglobin low linearity values for the alinity hemoglobin a1c whole blood and hemolysate applications was required.To address the linearity issue, for whole blood application, the thbwb low linearity value has been updated to 53.8278 umol/l; for the hemolysate application, the thbh low linearity value has been updated to 1250 umol/l to prevent the potential for falsely elevated results.A product correction letter was sent to all customers who have received impacted lots of the alinity c hemoglobin a1c reagent kit (list number: 08p4320).The letter informs the customer of the issue and provides them with instructions for necessary actions to perform, which includes immediately installing the updated assay file versions (based on their impacted product and sample application) and then manually configuring the low linearity value.All available patient information was included.No additional information was provided.
Event or Problem Description
The customer observed a falsely elevated alinity c hemoglobin a1c result for one patient.The following data was provided: initial result was ¿undetectable¿, repeated, in the main lab, was 13.8%.The sample was repeated, on another platform, and the result was 4.6%, which agreed with the glucose result of 5.2 mmol/l.There was no impact to patient management reported.